MAUDE Adverse Event Report: ULRICH GMBH & CO. KG UCENTUM; CROSSLINK, VARIABLE, XS

ULRICH GMBH & CO. KG UCENTUM; CROSSLINK, VARIABLE, XS
Model Number CS 3810-01
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/23/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer).Exemption # e2014011.Report is being submitted past 30 day deadline based on retrospective review conducted 6/27/2019.
 
Event or Problem Description
Crosslink broke during case due to incorrect instrument being used.

Brand Name
UCENTUM
Common Device Name
CROSSLINK, VARIABLE, XS
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key8745572
Report Number9612420-2019-00037
Device Sequence Number19204799
Product Code NKB
UDI-Device Identifier04052536080854
UDI-Public4052536080854
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123717
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/27/2019
Report Date (Section F) 07/23/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS 3810-01
Device Catalogue NumberCS 3810-01
Device Lot NumberU000724
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2015
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/23/2015
Date Report to Manufacturer07/23/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2015
Initial Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;